Volume 24, Number 1, January-March 2018
|Page(s)||401 - 435|
|Published online||19 January 2018|
A second order local minimality criterion for the triple junction singularity of the Mumford-Shah functional
Center for Nonlinear Analysis, Carnegie Mellon University,
Corresponding author: firstname.lastname@example.org
Revised: 3 February 2017
Accepted: 4 February 2017
This paper is the first part of an ongoing project aimed at providing a local minimality criterion, based on a second variation approach, for the triple point configurations of the Mumford-Shah functional.
Mathematics Subject Classification: 49K10 / 49Q20
Key words: Calculus of variations / local minimality / mumford-Shah functional / free discontinuity problems / second variation
© EDP Sciences, SMAI 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.